Path integrals in finite sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, p. 75
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a11,
author = {Thomas, E. G. F.},
title = {Path integrals in finite sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75},
year = {1994},
volume = {35},
number = {2},
zbl = {0853.58026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a11/}
}
Thomas, E. G. F. Path integrals in finite sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, p. 75. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a11/